# SDR ASO2004F00000

- Difficulty date: August 2, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: A601R383705
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FLIGHT ATTENDANT REPORTED THAT THREE ATTEMPTS WERE MADE BEFORE THE MAIN PASSENGER DOOR WOULD OPEN.  MAINTENANCE REMOVED AND REPLACED THE MAIN PASSENGER DOOR WHEEL CABLE ON THE LT SIDE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT, OK FOR SERVICE.
